# SDR CA041123004

- Difficulty date: November 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 46,154 hours
- Engine: Pwa JT8D15
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 69222825
- Condition: Damaged
- Location: Door Half
- Part time: 27,946 cycles
- Component: Door, Boeing
- Component part number: 6556235159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BAY DOOR SEPARATED FROM AIRCRAFT.  AIRCRAFT WAS BEING POSITIONED FROM THE MAIN MAINTENANCE BASE ON THE MORNING OF NOVEMBER 22, 2004.  DURING SERVICE CHECK BY MAINTENANCE, IT WAS NOTICED THAT THE HYDRAULIC BAY DOOR WAS MISSING. MAINTENANCE SUSPECT DOOR HINGE FAILURE. THE HYDRAULIC BAY STRUCTURE WAS INSPECTED FOR SECONDARY STRUCTURE DAMAGE. SERVICEABLE DOOR AND DOOR HINGE ASSY WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.
